MathSciNet Relay Station
MathSciNet bibliographic data
MR3089595 34K07 (65L03 65L60 65L70)
Heydari, M.; Loghmani, G. B.; Hosseini, S. M. Operational matrices of Chebyshev cardinal functions and their application for solving delay differential equations arising in electrodynamics with error estimation. Appl. Math. Model. 37 (2013), no. 14-15, 7789–7809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement